# SDR SIMA20250317004

- Difficulty date: March 17, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 26,745 hours, 17,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085493405
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LWR FWD, CENTER AND AFT SILL RESTS ARE GOUGED IN NUMEROUS AREAS ON UNDERSIDE (MARKED) (MAJOR REPAIR) BLENDED AREAS ON UNDERSIDE OF AFT CARGO DOOR CUTOUT LWR FWD, CENTER, AND AFT RESTS; LWR FWD AND CENTER RESTS FOUND TO BE WITHIN LIMITS, LWR AFT FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED LWR AFT SILL REST IAW ERJ-175 SRM 51-10-03, 53-23-11, AND AMM 53-23-29;ADJUSTMENT CHECKS GOOD
